# SDR UIEA200800048

- Difficulty date: February 15, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,952 hours, 19,704 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP UPPER SKIN HAS MINOR SURFACE CORROSION FOUND AFT OF OUTBOARD OF NR 2 SPINDLE.  BLENDED OUT CORROSION IAW SRM 51-10-01.  REPROTECTED PER 51-10-02.
